Alert archive / Illinois / Flash Flood Warnings in 2025
Flash Flood Warning 16, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 11, 2025, 6:30 PM CDT for Clinton County, Scott County, Iowa; Carroll County, Rock Island County, Whiteside County, Illinois. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2025, 6:30 PM CDT (23:30 UTC)
- Expired
- Jul 11, 2025, 11:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clinton County, IA, Scott County, IA, Carroll County, IL, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 38 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.5 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1159 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
241
WGUS53 KDVN 112330
FFWDVN
IAC045-163-ILC015-161-195-120530-
/O.NEW.KDVN.FF.W.0016.250711T2330Z-250712T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA IL
630 PM CDT Fri Jul 11 2025
The National Weather Service in Quad Cities has issued a
* Flash Flood Warning for...
Eastern Clinton County in east central Iowa...
East Central Scott County in east central Iowa...
South Central Carroll County in northwestern Illinois...
Northeastern Rock Island County in northwestern Illinois...
Northwestern Whiteside County in northwestern Illinois...
* Until 1230 AM CDT.
* At 630 PM CDT, trained weather spotters reported thunderstorms
producing heavy rain across the warned area. Reports of 1 to 2
feet of water over the roads within Clinton, Iowa. Between 2 and 4
inches of rain have fallen. Flash flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Clinton, Camanche, Fulton, Port Byron, Albany, Princeton, Cordova,
Andover, East Clinton, Thomson, Rock Creek Park, Rock Creek
Marina and Campground, Folletts, Bulgers Hollow, Princeton
Wildlife Area, Teeds Grove and Camp Miss-Elk-Ton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4179 9034 4187 9028 4203 9025 4203 9021
4203 9017 4203 9011 4181 9016 4173 9027
4163 9030 4162 9045
FLASH FLOOD...OBSERVED
$$
Gunkel2 follow-up statements
890
WGUS73 KDVN 120145
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA IL
845 PM CDT Fri Jul 11 2025
IAC045-163-ILC015-161-195-120530-
/O.CON.KDVN.FF.W.0016.000000T0000Z-250712T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clinton IA-Scott IA-Carroll IL-Rock Island IL-Whiteside IL-
845 PM CDT Fri Jul 11 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT SATURDAY
FOR EASTERN CLINTON, EAST CENTRAL SCOTT, SOUTH CENTRAL CARROLL,
NORTHEASTERN ROCK ISLAND AND NORTHWESTERN WHITESIDE COUNTIES...
At 845 PM CDT, trained weather spotters reported thunderstorms
producing heavy rain across the warned area. Between 2 and 4 inches
of rain have fallen. Additional rainfall amounts of 0.5 to 1 inch
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Clinton, Camanche, Fulton, Port Byron, Albany, Princeton, Cordova,
Andover, East Clinton, Thomson, Rock Creek Park, Rock Creek
Marina and Campground, Folletts, Bulgers Hollow, Princeton
Wildlife Area, Teeds Grove and Camp Miss-Elk-Ton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4179 9034 4187 9028 4203 9025 4203 9021
4203 9017 4203 9011 4181 9016 4173 9027
4163 9030 4162 9045
FLASH FLOOD...OBSERVED
$$
Gunkel222
WGUS73 KDVN 120400
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA IL
1100 PM CDT Fri Jul 11 2025
IAC045-163-ILC015-161-195-120410-
/O.CAN.KDVN.FF.W.0016.000000T0000Z-250712T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clinton IA-Scott IA-Carroll IL-Rock Island IL-Whiteside IL-
1100 PM CDT Fri Jul 11 2025
...FLASH FLOOD WARNING IS CANCELLED FOR EASTERN CLINTON, EAST
CENTRAL SCOTT, SOUTH CENTRAL CARROLL, NORTHEASTERN ROCK ISLAND AND
NORTHWESTERN WHITESIDE COUNTIES...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 100 AM CDT for portions of
Illinois and Iowa.
&&
LAT...LON 4179 9034 4187 9028 4203 9025 4203 9021
4203 9017 4203 9011 4181 9016 4173 9027
4163 9030 4162 9045
$$
McClureWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 1:28 PM CDT, 5 hours 2 minutes earlier. Its key messages:
- An Enhanced Risk (Level 3 of 5) of severe weather is expected this afternoon into tonight. Damaging winds are the primary hazard. A few tornadoes and large hail can not be ruled out.
- Flash flooding is likely for portions of the area, especially for those that have received 2 to 4 inches of rainfall within the last 24 hours. Rainfall rates of 2 to 4 inches per hour are expected. Additional rainfall amounts between 1 to 3 inches are possible.
- Quieter weather arrives this weekend with only isolated thunderstorms. Temperatures begin to increase next week ahead of our next weather system by the middle of the week. Increasing thunderstorm chances are expected with this next system.
Area forecast discussion, Jul 11, 1:28 PM CDT, 5 hours 2 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
128 PM CDT Fri Jul 11 2025
.KEY MESSAGES...
- An Enhanced Risk (Level 3 of 5) of severe weather is expected
this afternoon into tonight. Damaging winds are the primary
hazard. A few tornadoes and large hail can not be ruled out.
- Flash flooding is likely for portions of the area, especially
for those that have received 2 to 4 inches of rainfall within
the last 24 hours. Rainfall rates of 2 to 4 inches per hour
are expected. Additional rainfall amounts between 1 to 3
inches are possible.
- Quieter weather arrives this weekend with only isolated
thunderstorms. Temperatures begin to increase next week ahead
of our next weather system by the middle of the week.
Increasing thunderstorm chances are expected with this next
system.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 126 PM CDT Fri Jul 11 2025
Several locations across the area received 2 to 4 inches of rainfall
over the last 24 hours. This will contribute greatly to the expected
hazards through tonight. In the meantime, a decaying area of showers
and thunderstorms continues to lift northeastward out of our region.
A positively-tilted shortwave trough is situated over the central
Great Plains and is expected to progress eastward through this
afternoon and evening. Late this morning and early this afternoon,
pockets of sunshine allow for rapid daytime heating and
destabilization. Temperatures reach the middle to upper 80s along
and south of Interstate 80, with upper 70s and lower 80s to the
north where clouds linger. This sets the stage for a very active
afternoon and evening.
With the approaching trough and afternoon destabilization,
thunderstorm development is expected near convective outflow from
morning thunderstorms across our north and ahead of the approaching
trough to our west. These thunderstorms are forecast to develop in a
favorable environment for severe weather and flash flooding. As
such, the Storm Prediction Center has upgraded to an Enhanced Risk
(Level 3 of 5) over the area. Convectively-enhanced low-level winds
support curved hodographs that favor supercell development
initially. These supercells will pose an all hazards threat, with
damaging winds, marginally large hail, and even a few tornadoes
possible. Flash flooding will be another hazard. Low-level winds
favor continuous moisture transport from the southwest into our
area, alongside an already deep-saturated airmass. Given weak and
backed upper-level winds, high-precipation rates are expected. 2 to
4 inch per hour rainfall rates are probable. As the afternoon and
evening progresses, additional thunderstorm development and gradual
upscale growth into lines of thunderstorms is anticipated. This
upscale growth will transition the hazards to a primary threat of
damaging winds and flash flooding as cold pools congeal. With that
said, a couple tornadoes can not be ruled out. Slow movement and
training of thunderstorms appears likely. Weaker upper-level winds
and shear vectors generally in the same direction as thunderstorm
orientation supports prolonged heavy rainfall. With this
expectation, widespread additional rainfall of 1 to 3 inches is
forecast with locally higher amounts possible. A Flood Watch is in
effect for much of the area as a result due to this threat of flash
flooding and river flooding.
Late tonight and into early Saturday morning, thunderstorms
gradually shift eastward, along with the trough and precipitation
tapers off by midnight with any lingering showers and thunderstorms
dissipating after midnight. Patchy fog may develop behind this
rainfall with plentiful moisture and cooler temperatures filling in
behind this activity. Temperatures cool into the upper 60s by
Saturday morning as remnant clouds continue to linger.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Issued at 126 PM CDT Fri Jul 11 2025
With widespread cloud cover and rain-cooled air lingering Saturday
morning, comparatively quieter weather is anticipated for Saturday.
With that said, at least a few afternoon thunderstorms can be
expected during the mid-afternoon before everything clears to the
east by evening. Temperatures reach the middle 80s across the area
on Saturday. Cooler temperatures continue on Sunday, with morning
temperatures down into the lower 60s and afternoon temperatues
reaching the middle 80s once again. Mostly sunny skies offer up
beautiful weather to end the weekend. Temperatures climb back into
the upper 80s and lower 90s to start the week under mostly sunny
skies and ahead of our next system. Heading towards the middle of
the week, our next weather system brings increasing thunderstorm
chances and cooling temperatures. A cold front could bring upper 70s
and lower 80s to the area late in the week.
&&
.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1212 PM CDT Fri Jul 11 2025
VFR conditions and southeast winds are expected during the early
afternoon. A few showers and thunderstorms have developed near and
north of CID and DBQ. Brief aviation impacts and VCTS are possible
through early afternoon. As the afternoon progresses, thunderstorm
development is expected near western terminals initially. Scattered
thunderstorms may proceed a stronger line of thunderstorms that
moves east across the region this afternoon and evening. Gusty and
variable winds are expected with these thunderstorms. MVFR
visibility and ceilings are likely with thunderstorms with
reductions to IFR ceilings and visibility possible at times. Behind
these thunderstorms late this evening, rain may linger along
with MVFR ceilings. Fog is expected to develop across the area
once rain ends with MVFR visibility with MVFR or IFR ceilings
after midnight. Eventual clearing will arrive towards the end
of the TAF period.
&&
.HYDROLOGY...
Issued at 107 PM CDT Fri Jul 11 2025
What is NEW...
Flood watches have been issued for the Wapsipinicon River near
DeWitt and for the Mississippi River from Gladstone, IL (L/D 18) to
Burlington, IA.
Discussion...
Bands of heavy rain fell across eastern Iowa and northwest and
west central Illinois. Rainfall ranged from 1 to 4 inches with
3-4+ inches in the bands of heavier rainfall. The urban areas of
Dubuque and the Quad Cities were hit hard with heavy rainfall
last night and are especially at risk for flooding.
Most of the area is abnormally dry or in moderate drought and
transpiration from agricultural fields is near maximum.
As of right now river gages are showing little to no increases
suggesting a good chunk of last nights rainfall appears to have
soaked into the ground. However, another round of heavy rainfall
is expected late this afternoon through sunrise Saturday. Early
estimates suggest another 1 to 3 inches of rain occurring with
pockets of 3+ inches possible due to PWATs above the 90th
percentile.
If the heavier bands of rain occur in roughly the same areas as
last night, then considerable runoff will occur due to soils
being near saturation. If the heavier rain occurs in areas that
received less rainfall last night, then a good portion of the
rain may soak into the ground.
Regardless of which scenario occurs, baseline ground water flow
will increase and eventually reach area waterways. As a result,
area rivers are forecast to see general within bank rises over
next next 5-7 days. If the upcoming round of heavy rain occurs
in areas that have saturated soils, then portions of some rivers
may reach flood stage.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flood Watch until 1 AM CDT Saturday for IAZ040>042-051>054-
063>068-076>078-087>089-098-099.
IL...Flood Watch until 1 AM CDT Saturday for ILZ001-002-007-009-
015>018-024>026.
MO...None.
&&
SHORT TERM...NWS
LONG TERM...NWS
AVIATION...NWS
HYDROLOGY...08Hazardous weather outlook, Jul 11, 1:24 PM CDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 124 PM CDT Fri Jul 11 2025 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-121830- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 124 PM CDT Fri Jul 11 2025 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Multiple rounds of thunderstorms are expected this afternoon through the early morning on Saturday. An Enhanced Risk (Level 3 of 5) of severe thunderstorms is in place. Damaging winds and a few tornadoes will be the main threats, with isolated large hail being a secondary threat. Flash flooding will continue to be possible across the area, especially for areas that received heavy rainfall on Thursday, or where multiple rounds of thunderstorms impact today. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Isolated thunderstorms remain possible on Saturday, particularly for areas along and east of the Mississippi River. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely needed this afternoon through tonight.
In the hours before
Local storm report, Jul 11, 5:52 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
552 PM CDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Hail Davenport 41.55N 90.60W
07/11/2025 M1.00 Inch Scott IA Trained Spotter
Occurring right now.
&&Local storm report, Jul 11, 5:56 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
556 PM CDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM Flash Flood Independence 42.47N 91.89W
07/11/2025 Buchanan IA Trained Spotter
Water halfway up the tires on cars.
&&Local storm report, Jul 11, 6:04 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
604 PM CDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM Tstm Wnd Dmg Le Claire 41.60N 90.36W
07/11/2025 Scott IA Trained Spotter
Several trees down in LeClaire Time
estimated using radar.
&&
DCLocal storm report, Jul 11, 6:08 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
608 PM CDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM Flash Flood 1 ENE Dubuque 42.51N 90.67W
07/11/2025 Dubuque IA Trained Spotter
Water up to the bumpers on cars intersection
of 17th and Locus streets.
&&Local storm report, Jul 11, 6:12 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
612 PM CDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM Flash Flood 2 NE Davenport 41.57N 90.58W
07/11/2025 Scott IA Public
On north Ripley near North High School.
Water over a foot deep and starting to enter
buildings.
&&Local storm report, Jul 11, 6:28 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
628 PM CDT Fri Jul 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM Tstm Wnd Dmg Nora 42.46N 89.94W
07/11/2025 Jo Daviess IL Trained Spotter
Large trees down.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:16 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 44 min |
| Jul 10, 7:17 PM CDT | Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 30 hr |
| Jul 10, 7:42 PM CDT | Flash Flood Warning | DVN | Clinton, Jackson | 4 hr |
| Jul 10, 7:56 PM CDT | Severe Thunderstorm Warning | DVN | Clinton | 38 min |
| Jul 10, 9:15 PM CDT | Special Weather Statement | DVN | Scott | 45 min |
| Jul 10, 9:42 PM CDT | Tornado Warning | DVN | Scott | 18 min |
| Jul 10, 10:10 PM CDT | Flash Flood Warning | DVN | Scott | 2 hr |
| Jul 10, 10:33 PM CDT | Flash Flood Warning | DVN | Scott | 108 min |
| Jul 11, 1:48 AM CDT | Flash Flood Warning | DVN | Louisa, Washington | 4 hr |
| Jul 11, 2:22 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa | 53 min |
| Jul 11, 3:05 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Iowa, Johnson, Linn, Muscatine | 33 min |
| Jul 11, 9:59 AM CDT | River Flood Watch | DVN | Clinton, Scott | 3 days |
| Jul 11, 10:53 AM CDT | Special Weather Statement | DVN | Benton, Buchanan | 67 min |
| Jul 11, 11:27 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Linn | 37 min |
| Jul 11, 11:28 AM CDT | River Flood Watch | DVN | Des Moines | 44 hr |
| Jul 11, 11:28 AM CDT | River Flood Watch | DVN | Des Moines, Lee | 48 hr |
| Jul 11, 2:38 PM CDT | Tornado Warning | DVN | Jefferson, Keokuk, Washington | 13 min |
| Jul 11, 2:54 PM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Dubuque, Linn | 96 min |
| Jul 11, 2:54 PM CDT | Tornado Warning | DVN | Henry, Jefferson, Van Buren | 51 min |
| Jul 11, 2:58 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Washington | 47 min |
| Jul 11, 3:03 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Linn | 57 min |
| Jul 11, 3:09 PM CDT | Flash Flood Warning | DVN | Dubuque | 4 hr |
| Jul 11, 3:44 PM CDT | Flash Flood Warning | DVN | Benton, Buchanan, Delaware, Linn | 8 hr |
| Jul 11, 3:54 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Delaware, Dubuque, Jackson, Johnson and 2 more | 66 min |
| Jul 11, 3:57 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Dubuque | 63 min |
| Jul 11, 4:09 PM CDT | Tornado Warning | DVN | Delaware, Dubuque, Jackson, Jones, Linn | 51 min |
| Jul 11, 4:15 PM CDT | Flash Flood Warning | DVN | Iowa, Johnson, Linn | 4 hr |
| Jul 11, 4:16 PM CDT | Severe Thunderstorm Warning | DVN | Louisa, Muscatine | 59 min |
| Jul 11, 4:22 PM CDT | Tornado Warning | DVN | Delaware, Dubuque, Jackson, Jones | 38 min |
| Jul 11, 4:26 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Muscatine, Scott | 34 min |
| Jul 11, 4:33 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson, Jones | 57 min |
| Jul 11, 4:37 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson, Jones | 38 min |
| Jul 11, 4:39 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Louisa | 66 min |
| Jul 11, 4:40 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 29 min |
| Jul 11, 4:47 PM CDT | Severe Thunderstorm Warning | DVN | Muscatine, Scott | 43 min |
| Jul 11, 4:52 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson, Scott | 53 min |
| Jul 11, 5:05 PM CDT | Tornado Warning | DVN | Muscatine, Scott | 40 min |
| Jul 11, 5:26 PM CDT | Flash Flood Warning | DVN | Scott | 10 hr |
| Jul 11, 5:26 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 64 min |
| Jul 11, 5:39 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson, Scott | 66 min |
| Jul 11, 5:49 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Louisa, Muscatine | 56 min |
| Jul 11, 6:03 PM CDT | Severe Thunderstorm Warning | DVN | Muscatine, Scott | 57 min |
| Jul 11, 6:11 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Jefferson, Lee, Van Buren | 64 min |
| Jul 11, 6:27 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 46 min |
| Jul 11, 6:33 PM CDT | Flash Flood Warning | DVN | Des Moines, Henry, Louisa, Muscatine | 5 hr |
| Jul 11, 6:57 PM CDT | Areal Flood Warning | DVN | Dubuque | 9 hr |
| Jul 11, 6:58 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Lee | 31 min |
| Jul 10, 7:36 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 54 min |
| Jul 10, 8:04 PM CDT | Flash Flood Warning | DVN | Jo Daviess, Stephenson | 3 hr |
| Jul 10, 8:48 PM CDT | Special Weather Statement | DVN | Whiteside | 42 min |
| Jul 10, 9:36 PM CDT | Special Weather Statement | DVN | Rock Island | 39 min |
| Jul 10, 9:37 PM CDT | Tornado Warning | DVN | Bureau | 38 min |
| Jul 10, 10:12 PM CDT | Tornado Warning | DVN | Bureau | 48 min |
| Jul 10, 10:23 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 32 min |
| Jul 10, 10:47 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam | 58 min |
| Jul 10, 10:50 PM CDT | Flash Flood Warning | DVN | Bureau, Putnam | 92 min |
| Jul 11, 5:01 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Warren | 44 min |
| Jul 11, 5:22 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 53 min |
| Jul 11, 6:46 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 59 min |
Nearby
Flash Flood Warnings in Illinois, 2025Flash Flood Warnings in Iowa, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.